# SDR UALA2009031000678

- Difficulty date: March 1, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 65,096 hours, 18,717 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 312N31334
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYD PRESSURE HOSE IS CONTACTING HARD ON C-FLANGE OF ENG FAN CASE.  REPLACED PRESS LINE FITTING DUE TO BEING BROKEN.
